# SDR DL72S953636

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT, .25 INCH CRACK AT FASTENER HOLE IN ATTACH ANGLE AFT OF RIB, 6 INCHES O/B OF TAI DUCT.  REPAIRED PER MM 57-54-0 FIG 805A.
